Decomposability in the space of HKP-integrable functions

Risultato della ricerca: Article

Abstract

In this paper we introduce the notion of decomposability in the space of Henstock-Kurzweil-Pettis integrable (for short HKP-integrable) functions. We show representations theorems for decomposable sets of HKP-integrable or Henstock integrable functions, in terms of the family of selections of suitable multifunctions.
Lingua originaleEnglish
pagine (da-a)1733-1744
Numero di pagine12
RivistaMathematische Nachrichten
Volume287
Stato di pubblicazionePublished - 2014

Fingerprint

Decomposability
Representation Theorem
Decomposable
Family

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

Decomposability in the space of HKP-integrable functions. / Porcello, Giovanni.

In: Mathematische Nachrichten, Vol. 287, 2014, pag. 1733-1744.

Risultato della ricerca: Article

@article{37a496de40874d63958314c6375e00f1,
title = "Decomposability in the space of HKP-integrable functions",
abstract = "In this paper we introduce the notion of decomposability in the space of Henstock-Kurzweil-Pettis integrable (for short HKP-integrable) functions. We show representations theorems for decomposable sets of HKP-integrable or Henstock integrable functions, in terms of the family of selections of suitable multifunctions.",
author = "Giovanni Porcello",
year = "2014",
language = "English",
volume = "287",
pages = "1733--1744",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH Verlag",

}

TY - JOUR

T1 - Decomposability in the space of HKP-integrable functions

AU - Porcello, Giovanni

PY - 2014

Y1 - 2014

N2 - In this paper we introduce the notion of decomposability in the space of Henstock-Kurzweil-Pettis integrable (for short HKP-integrable) functions. We show representations theorems for decomposable sets of HKP-integrable or Henstock integrable functions, in terms of the family of selections of suitable multifunctions.

AB - In this paper we introduce the notion of decomposability in the space of Henstock-Kurzweil-Pettis integrable (for short HKP-integrable) functions. We show representations theorems for decomposable sets of HKP-integrable or Henstock integrable functions, in terms of the family of selections of suitable multifunctions.

UR - http://hdl.handle.net/10447/101093

M3 - Article

VL - 287

SP - 1733

EP - 1744

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

ER -